Enumerative geometry of divisorial families of rational curves
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 1, p. 67-85

We compute the number of irreducible rational curves of given degree with 1 tacnode in 2 or 1 node in 3 meeting an appropriate generic collection of points and lines. As a byproduct, we also compute the number of rational plane curves of degree d passing through 3d-2 given points and tangent to a given line. The method is ‘classical’, free of Quantum Cohomology.

Classification:  14H50,  14N10
@article{ASNSP_2004_5_3_1_67_0,
     author = {Ran, Ziv},
     title = {Enumerative geometry of divisorial families of rational curves},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 3},
     number = {1},
     year = {2004},
     pages = {67-85},
     zbl = {1170.14306},
     mrnumber = {2064968},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2004_5_3_1_67_0}
}
Ran, Ziv. Enumerative geometry of divisorial families of rational curves. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 1, pp. 67-85. http://www.numdam.org/item/ASNSP_2004_5_3_1_67_0/

[CR] M. C. Chang - Z. Ran, Dimension of families of space curves, Comp. Math. 90 (1994), 53-57. | Numdam | MR 1266494 | Zbl 0803.14011

[DH] S. Diaz - J. Harris, Geometry of Severi varieties, Trans. Amer. Math. Soc. 309 (1988) 1-34. | MR 957060 | Zbl 0677.14003

[F] W. Fulton, “Intersection theory”, Springer, 1984. | MR 732620 | Zbl 0541.14005

[FP] W. Fulton - R. Pandharipande, Notes on stable maps and quantum cohomology, In: “Algebraic Geometry”, Proceedings Santa Cruz 1995, D. R. Morrison (ed.), pp. 45-96. Providence, R.I.: Amer. Math. Soc., 1996. | MR 1492534 | Zbl 0898.14018

[KP] S. Kleiman - R. Piene, Enumerating singular curves on surfaces, In: “Algebraic geometry”, Hirzebruch 70, Contemporary Math. 241 (1999), 209-238, corrections and revision in math.AG/9903192. | MR 1718146 | Zbl 0953.14031

[P] R. Pandharipande, The canonical bundle of M ¯ d,0 and enumerative geometry, Internat. Math. Res. Notices, 1997, 173-186. | MR 1436774 | Zbl 0898.14010

[R1] Z. Ran, Enumerative geometry of singular plane curves, Invent. Math. 97 (1987), 447-465. | MR 1005002 | Zbl 0702.14040

[R2] Z. Ran, Bend, break and count, Israel J. Math. 111 (1999), 109-124. | MR 1710734 | Zbl 0958.14038

[R3] Z. Ran, Bend, break and count II, Math. Proc. Camb. Phil. Soc. 127 (1999), 7-12. | MR 1692527 | Zbl 0972.14040

[R4] Z. Ran, On the variety of rational space curve, Israel J. Math. 122 (2001), 359-370. | MR 1826508 | Zbl 1076.14539

[R5] Z. Ran, The degree of the divisor of jumping rational curves, Quart. J. Math. (2001), 1-18. | MR 1865907 | Zbl 1076.14530

[R6] Z. Ran, Geometry on nodal curves, (preprint math.AG/0210209). | MR 2157135

[Z] H. Zeuthen, Almindelige Egenskaber ved Systemer af plane Kurver, Vidensk. Selsk. Skr., 5 Række, naturvidenskabelig og mathematisk Afd., Nr. 10, B. IV, København (1873), 286-393. | JFM 05.0327.01

[Zi] A. Zinger, Enumeration of 1-nodal rational curves in projective spaces, math.AG 0204236.